# SDR IPXA2025051935148

- Difficulty date: April 30, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 41,781 hours, 23,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N160723
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUPPORT ANGLE FOR AFT CARGO AFT WALL R/H UPPER ANGLE RBL APPROX. 20" .ATA 53 SKILL STR VERIFIED STEP 25
